RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 176, Number 2  


Explicit solution family for the equation of the resistively shunted Josephson junction model
V. M. Buchstaber, S. I. Tertychnyi
163
Comparative analysis of direct and "step-by-step" Foldy–Wouthuysen transformation methods
A. Ya. Silenko
189
Phase topology of one irreducible integrable problem in the dynamics of a rigid body
P. E. Ryabov
205
New Faddeev–Niemi-type variables for the static Yang–Mills theory
M. P. Kisielowski
222
Quantum mechanics and the hydrogen atom in a generalized Wigner–Seitz cell
K. A. Sveshnikov
254
Modified Hamilton formalism for fields
I. Danilenko
281
"Electron ping-pong" on a one-dimensional lattice: Multiple reflections of the wave packet and capture of the wave function by an acceptor
V. N. Likhachev, T. Yu. Astakhova, G. A. Vinogradov
306
Interaction of locally Maxwellian flows in the model of rough spheres
V. D. Gordevskii, A. A. Gukalov
322
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019